# SDR ASAA2018040924196

- Difficulty date: April 9, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 14,684 hours, 4,873 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Part number: 102AH2AG
- Condition: Failed
- Location: Tat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TEMP PROBE LIGHT, MASTER CAUTION ON LIFTOFF.  ACFT GROUNDED.  HEATER TEMP PROBE P18-3 C2 CIRCUIT BREAKER IN, SWITCH ON, TEMP PROBE COLD.IAW AMM 34-21-06,  REMOVED & REPLACED TAT PROBE. OPS NORMAL IAW AMM.
